Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Been fighting cold. Irritation in nose, painful. Taking Naquil. Help?

Hi, i have been fighting this cold for over a week and a half now, i thought it was due to the extreme weather change, i sleep in a pool house which is not insulated very well so it gets real cold at night so i thought my nasal irritation was due to that. I have done what we call a nasal douche with warm water & some salt and breathe it through my nose and it comes out my mouth a couple of times, sounds gross but it actually cleanses the nasal passages but has not been helpful in this case. My nose has only gotten so raw inside that i now have blisters around my nose & inside my nose from the irritation & it hurts so bad to blow my nose which is a constant necessity. I use vicks/vaseline i switch the 2 to help the dryness inside my nose & help aid in the discomfort. My insurance doesn t kick in until monday & i am miserable, do you have any advice please. Also i have been taking nyquil capsules which have helped in my sleeping through this discomfort. Thank you in advance.
Asked On : Tue, 1 Jan 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Only1queenvashti,
I have read your question,
Without consulting a doctor I suggest you not to attempt treating yourself , since it increases to problem further .

Common cold often does occur due to weather and some times It could be viral , and blisters my be due to salt accumulation or tissue rupture, Antiinflammatory , anitbiotic could help you at this stage, but I Suggest you to consult a physician and use medicines prescribed for relief.

I hope this helps,
DR.G.Gayatri Devi
Answered: Tue, 1 Jan 2013
I find this answer helpful
  User's Response
this is viral and will take 2- days in recover, so upto yhen you should take warm water and for block nos eyou use xylometezoline drops0.1% and if you have fever and headachde add ibufren with paracetamol combination with this
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor